Weighted inequalities for a general commutator associated to a singular integral operator satisfying a variant of Hörmander’s condition
- Authors: Hu H.1, Liu L.1
-
Affiliations:
- School of Mathematics and Statistics
- Issue: Vol 101, No 5-6 (2017)
- Pages: 830-840
- Section: Volume 101, Number 5, May, 2017
- URL: https://journals.rcsi.science/0001-4346/article/view/150043
- DOI: https://doi.org/10.1134/S0001434617050091
- ID: 150043
Cite item
Abstract
In this paper, weighted inequalities for a certain general commutator associated to a singular integral operator satisfying a variant of Ho¨ rmander’s condition on Lebesgue spaces are obtained. To do this, some weighted sharp maximal function inequalities for the commutator are proved.
About the authors
Haijun Hu
School of Mathematics and Statistics
Author for correspondence.
Email: navyhu1@163.com
China, Changsha
Lanzhe Liu
School of Mathematics and Statistics
Email: navyhu1@163.com
China, Changsha
Supplementary files
